# SDR ASOA201705061550

- Difficulty date: May 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 31,139 hours, 22,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR GUARD PLATE HAS CORROSION. REMOVED AND REPLACED GUARD PLATE PANEL P/N 601R317075-3 AND STIFFENER P/N 601R317725-1 IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND DRAWING 601R31707.
